Sample articles

You can read all of these full-text articles free of charge - click Free access

International Journal of Information and Coding Theory (IJICoT)

International Journal of Information and Coding Theory

Title Author(s) Vol. and Issue nos. Page nos. Full-text article
Invariants of MacWilliams identity: weight and ideal distribution in poset spacesMarcos Vinicius P. Spreafico; Marcelo FirerVol.4 No.1101-105Free access
The structure of duals of cyclic codes over 𝔽2 + u𝔽2 + v𝔽2 + uv𝔽2 and some DNA codesSrinivasulu Bathala; Maheshanand BhaintwalVol.4 No.179-100Free access
On lower bounds for information set decoding over 𝔽q and on the effect of partial knowledgeRobert Niebuhr; Edoardo Persichetti; Pierre-Louis Cayrel; Stanislav Bulygin; Johannes BuchmannVol.4 No.147-78Free access
On cyclic 𝔽q-linear 𝔽qt-codesAnuradha Sharma; Taranjot KaurVol.4 No.119-46Free access
Defining the almost-entropic regions by algebraic inequalitiesArley Gomez; Carolina Mejia; J. Andres MontoyaVol.4 No.11-18Free access